# SDR DALA2022112907630

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CORROSION ON FLOOR SUPPORT BEAM AROUND FASTENER HOLES LOCATED AT RBL 44, AROUND 2EA FASTENERS HOLES, 4.5" AFT OF FRAME C74. CORRECTIVE ACTION: REPAIRED AREA ER/A 603943-14. (2511671)
